MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TRILOGY LONGEVITY LINER STANDARD 32 MM I.D.; PROSTHESIS, HIP

ZIMMER BIOMET, INC. TRILOGY LONGEVITY LINER STANDARD 32 MM I.D.; PROSTHESIS, HIP
Catalog Number 00630505032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Muscle/Tendon Damage (4532)
Date of Event 12/22/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an initial hip procedure.Subsequently, the patient was revised approximately 2 months later due to instability and dislocation.During the revision, the surgeon noted that the posterior capsule was already traumatically removed, and the hip was dislocating in the sleeping position.The acetabular component was well-fixed and in appropriate position.The femoral component was found lacking anteversion but was well-fixed.The head and liner were replaced without complications.It was reported that no further information is available.
 
Additional Manufacturer Narrative
(b)(4).D10: cat # 00-8775-032-02 lot# 3182100 biolox delta head 12/14 32x0.Cat#00-7848-023-00 lot# 66528181 kinectiv modular neck g.Cat# 00620205222 lot# 66624520 shell porous with cluster holes 52 mm.Cat# 00625006520 lot# 66814859 bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00625006520 lot# 66791366 bone screw self-tapping 6.5 mm dia.20 mm length.Cat# 00771300700 lot# 66483312 modular femoral stem press-fit plasma sprayed cementless size 7.5.The customer has indicated that the product will not be returned to zimmer biomet for investigation as it was discarded.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were {update/corrected}.Updated: g3; h2; h3; h6.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: multiple instability episodes with dislocation.A definitive root cause cannot be determined.The complaint is confirmed based on the medical record findings.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further information at the time of this report.

Brand Name
TRILOGY LONGEVITY LINER STANDARD 32 MM I.D.
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key21332856
Report Number0001822565-2025-00290
Device Sequence Number20946692
Product Code LPH
UDI-Device Identifier00889024123755
UDI-Public(01)00889024123755(17)280709(10)66070576
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K990135
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00630505032
Device Lot Number66070576
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2024
Supplement Date Received by Manufacturer03/25/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale
Patient Weight66 KG